# SDR SWAA2021081779098

- Difficulty date: May 16, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 41,031 hours, 24,653 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Bs 727 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD STA. 727 CENTER LOWER PANEL SUPPORT CHANNEL BRACKET IS CRACKED / REMOVED AND REPLACED SUPPORT CHANNEL BRACKET AT AFT CARGO FWD BULKHEAD STA 727 PER PREF B737-700 SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0
